Publication
Title
Functional differentiation, line integration, and departures from homogeneity of the single-particle kinetic energy functional for one-dimensional systems of N fermions
Author
Abstract
Language
English
Source (journal)
Journal of mathematical physics. - New York, N.Y.
Publication
New York, N.Y. : 2001
ISSN
0022-2488
Volume/pages
42:8(2001), p. 3361-3371
ISI
000169929700010
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 13.12.2018
To cite this reference